# SDR ZB0R201000003

- Difficulty date: June 16, 2010
- Submitted: June 17, 2010
- Operation: General aviation
- Aircraft: N95300
- Make and model: Cessna 152
- Aircraft serial: 15285871
- Aircraft time: 8,807 hours
- Engine: Lyc O235N2C
- Engine time: 8,769 hours
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 122NL
- Part serial: CN340720
- Condition: Burned Out
- Location: Engine
- Part time: 402 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

DURING ENGINE START, PILOT NOTICED STARTER WOULD NOT ENGAGE FLYWHEEL. ACFT REPORTED TO MX WHERE IT WAS DISCOVERED THE STARTER MOTOR WAS INOPERATIVE.  STARTER WAS REMOVED AND INSPECTION REVEALED THE MOTOR AREA HAS 2 SPOTS BURNED THROUGH THE CASING. THIS IS THE 2ND OCCURANCE OF THIS PROBLEM IN THE PAST 12 MONTHS DISCOVERED BY THIS MX SHOP. THE STARTER WAS REPLACED AND OPS CK OK.
